# SDR DALA1226566818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,574 hours, 17,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OTBD SEAT TRACK BS 1614, DAMAGED ON INNER LIP BEYOND ALLOWABLE LIMITS.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK IAW DWG 146N5120.
